Alert archive / Kentucky / Wind Advisories in 2007
Wind Advisory 1, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Mar 2, 2007, 4:47 AM EST for 31 counties in Kentucky; 10 counties in Indiana. It took effect at Mar 2, 2007, 11:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 4:47 AM EST (09:47 UTC)
- In effect from
- Mar 2, 2007, 11:00 AM EST
- Expired
- Mar 2, 2007, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Louisville, KY
All 41 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Casey County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 617 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 020947 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 447 AM EST FRI MAR 2 2007 ...STRONG SUSTAINED AND GUSTY WINDS TODAY... .A DEEP LOW PRESSURE AREA OVER THE GREAT LAKES REGION AND SURFACE HIGH PRESSURE ACROSS THE GULF STATES WILL CAUSE STRONG WEST- SOUTHWEST WINDS OVER THE REGION TODAY. SUSTAINED WINDS OF 25 TO 30 MPH ARE LIKELY...WITH GUSTS OVER 40 MPH POSSIBLE...ESPECIALLY IN THE AFTERNOON. INZ077>079-091-092-KYZ030>037-040>043-049-022100- /O.NEW.KLMK.WI.Y.0001.070302T1600Z-070303T0000Z/ WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER 447 AM EST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING TO 25 TO 30 MPH. GUSTS OVER 40 MPH WILL BE POSSIBLE THIS AFTERNOON ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$ AL
4 follow-up statements
000 WWUS73 KLMK 021627 AAA NPWLMK URGENT - WEATHER MESSAGE...RETRANSMITTED NATIONAL WEATHER SERVICE LOUISVILLE KY 447 AM EST FRI MAR 2 2007 ...STRONG SUSTAINED AND GUSTY WINDS TODAY... .A DEEP LOW PRESSURE AREA OVER THE GREAT LAKES REGION AND SURFACE HIGH PRESSURE ACROSS THE GULF STATES WILL CAUSE STRONG WEST- SOUTHWEST WINDS OVER THE REGION TODAY. SUSTAINED WINDS OF 25 TO 30 MPH ARE LIKELY...WITH GUSTS OVER 40 MPH POSSIBLE...ESPECIALLY IN THE AFTERNOON. INZ077>079-091-092-KYZ030>037-040>043-049-022100- /O.NEW.KLMK.WI.Y.0001.070302T1600Z-070303T0000Z/ WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER 447 AM EST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING TO 25 TO 30 MPH. GUSTS OVER 40 MPH WILL BE POSSIBLE THIS AFTERNOON ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$ AL
000 WWUS73 KLMK 021901 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 201 PM EST FRI MAR 2 2007 ...STRONG SUSTAINED AND GUSTY WINDS TODAY... .A DEEP LOW PRESSURE AREA OVER THE GREAT LAKES REGION AND SURFACE HIGH PRESSURE ACROSS THE GULF STATES WILL CAUSE STRONG WEST- SOUTHWEST WINDS OVER THE REGION TODAY. SUSTAINED WINDS OF 25 TO 30 MPH ARE LIKELY...WITH GUSTS OVER 40 MPH POSSIBLE...THROUGH THE EARLY EVENING. INZ076-083-084-089-090-KYZ023>025-028-029-038-039-045>048-053>057- 066-067-030000- /O.EXA.KLMK.WI.Y.0001.000000T0000Z-070303T0000Z/ ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-SPENCER KY- ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...LIBERTY...STANFORD 201 PM EST FRI MAR 2 2007 /101 PM CST FRI MAR 2 2007/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH. GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$ INZ077>079-091-092-KYZ030>037-040>043-049-030000- /O.CON.KLMK.WI.Y.0001.000000T0000Z-070303T0000Z/ WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER 201 PM EST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST-SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH. GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$
000 WWUS73 KLMK 022026 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EST FRI MAR 2 2007 ...STRONG SUSTAINED AND GUSTY WINDS DIMINISHING THIS EVENING... .A DEEP LOW PRESSURE AREA OVER THE GREAT LAKES REGION AND SURFACE HIGH PRESSURE ACROSS THE GULF STATES WILL CAUSE STRONG WEST- SOUTHWEST WINDS OVER THE REGION TODAY. SUSTAINED WINDS OF 25 TO 30 MPH ARE LIKELY...WITH GUSTS OVER 40 MPH POSSIBLE...THROUGH THE EARLY EVENING. INZ076-083-084-089-090-KYZ023>025-028-029-038-039-045>048-053>057- 066-067-030000- /O.EXA.KLMK.WI.Y.0001.000000T0000Z-070303T0000Z/ ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-SPENCER KY- ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...LIBERTY...STANFORD 315 PM EST FRI MAR 2 2007 /215 PM CST FRI MAR 2 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... WEST-SOUTHWEST WINDS FROM 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$ INZ077>079-091-092-KYZ030>037-040>043-049-030000- /O.CON.KLMK.WI.Y.0001.000000T0000Z-070303T0000Z/ WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER 201 PM EST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... WEST-SOUTHWEST WINDS FROM 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MAKE SURE TO SECURE LOOSE OBJECTS AROUND YOUR HOME. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS AS TRAVEL MAY BECOME HAZARDOUS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION ON THIS WEATHER SITUATION. $$
000 WWUS73 KLMK 022354 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 654 PM EST FRI MAR 2 2007 ...STRONG WINDS SUBSIDING... .WITH SUNSET THE STRONG AND GUSTY WINDS WILL SUBSIDE OVER THE LOWER OHIO VALLEY. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-066- 067-030100- /O.EXP.KLMK.WI.Y.0001.000000T0000Z-070303T0000Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...LIBERTY...STANFORD 654 PM EST FRI MAR 2 2007 /554 PM CST FRI MAR 2 2007/ ...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS EVENING... WITH SUNSET...WINDS WILL SUBSIDE TO BELOW ADVISORY CRITERIA. HOWEVER THROUGH 9 PM EST (8 PM CST)...GUSTS TO 25 OR 30 MPH REMAIN POSSIBLE. $$ CS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Mar 2, 4:16 AM EST, 31 minutes earlier.
Area forecast discussion, Mar 2, 4:16 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EST FRI MAR 2 2007
.UPDATE...
DECIDED TO GO AHEAD AND ISSUE A WIND ADVISORY FOR LOCATIONS ALONG
AND NORTHEAST OF A LINE FROM SALEM INDIANA...TO LOUISVILLE AND
LEXINGTON KY. FURTHER ANALYSIS OF NAM/GFS BUFKIT DATA INDICATED
SOME POTENTIAL OF OVER 40 MPH WIND GUSTS BETWEEN 18-00Z. RUC13
WIND GUST PARAMETER SHOWS SIMILAR SCENARIO...SO WENT AHEAD AND
ISSUED ONE FROM 11 AM - 7 PM EST.
AL
&&
.PREV DISCUSSION...
SHORT TERM (TODAY AND TONIGHT)...
MAIN CONCERNS IN THE SHORT TERM ARE THE CHC OF T-STORMS THIS
AFTERNOON AND GUSTY WINDS.
CURRENTLY...UPPER LOW RESPONSIBLE FOR THURSDAYS WEATHER IS SPINNING
OVER SWRN WISCONSIN. AT 500MB...SHORTWAVE ENERGY ROTATING AROUND THE
UPPER LOW CURRENTLY CAUSING A FEW MID-LEVEL CLOUDS TO FORM ACROSS
KANSAS ATTM. THIS ENERGY WILL TRAVERSE THE CWA LATER THIS AFTERNOON.
NAM AND GFS TIME-HEIGHT CROSS-SECTIONS INDICATE WEAK LIFT FROM
ROUGHLY 18-22Z. DEEP-LAYER MOISTURE IS EXTREMELY LACKING...WHICH
SEEMS LIKE THE ONLY LIMITING FACTOR FOR CONVECTION THIS AFTERNOON.
HOWEVER...LEFT-EXIT REGION OF SRN UPPER JET COMBINED WITH STEEP NEAR
DRY-ADIABATIC LAPSE RATES FROM SFC TO 600MB AND UPPER-LEVEL ENERGY
SEEMS LIKE ENOUGH TO GENERATE ISLD STORMS THIS AFTERNOON. STORM
PREDICTION CENTER DID HAVE OUR AREA IN A SEE TEXT...BUT HAS REMOVED
THE 5 PERCENT SEVERE HAIL AREA. JUST GENERAL THUNDER MENTIONED
NOW...AND WE ALREADY HAVE THIS IN ZONES SO WILL CONTINUE. WILL LOWER
POPS TO COME WITHIN TOLERANCE OF SURROUNDING OFFICES...BUT WILL
LIKELY CONTINUE SMALL HAIL WORDING. GUSTY WINDS WOULD ALSO BE A
THREAT GIVEN THE UNI-DIRECTIONAL DEEP LAYER SHEAR OF WELL OVER 50
KTS FROM 0-6KM.
GIVEN THE CURRENT CLEAR SKIES...TEMPS WILL BE ABLE TO WARM UP NICELY
TODAY...WITH AFTERNOON CU DEVELOPING AND POSSIBLE CIRRUS FROM
SHORTWAVE...BEFORE ANY CB FORM IF ANY. HAVE UPPER 50S SOUTH TO
AROUND 50 NORTH FOR HIGHS TODAY.
ANOTHER CONCERN TODAY ARE THE GUSTY WINDS LATE THIS MORNING AND
EARLY AFTERNOON. THINK WINDS WILL STAY BELOW WIND ADVSY
CRITERIA...BUT WILL LIKELY ISSUE AN SPS CONCERNING WIND GUSTS UP TO
30 AND 35 MPH THIS AFTERNOON...ESPECIALLY ACROSS THE NRN
BLUEGRASS.
AL
LONG TERM (SATURDAY THROUGH THURSDAY)...
SATURDAY-SUNDAY...
ANOTHER VORT LOBE ROTATING AROUND THE UPPER LOW OVER THE GREAT LAKES
WILL TRAVERSE THE LWR OH VLY REGION SATURDAY. MOST OF THE MID-LEVEL
ENERGY PASSES THROUGH DURING THE MORNING HOURS...AS SFC FRONT AND
ASSOCIATED COLD AIR ADVECTION AFFECTS THE CWA MIDDAY-AFTERNOON
SATURDAY. THOUGH MOISTURE IS LACKING...WILL CONTINUE THE SLT CHC
SNOW SHOWERS GIVEN STEEP LAPSE RATES OF 8-9 C/KM PROGGED FROM THE
SFC TO 750MB. MAY TWEAK THIS DOWN TO FLURRIES. MAY ALSO EXTEND THE
SHOWERS/FLURRIES INTO SATURDAY NIGHT GIVEN THE LAST LOBE OF 500MB
ENERGY PASSING THROUGH NEAR THE 00Z-03Z SUNDAY TIME FRAME.
WITH COLD AIR ADVECTION AFFECTING THE CWA SATURDAY...WILL LIKELY
HAVE STEADY TO FALLING TEMPS SAT AFTN. HIGH TEMPS WILL LIKELY BE
REACHED IN THE LATE MORNING/NOON TIME HOURS. CURRENT GRID IS A BIT ON
THE COLD SIDE...AND MAY BUMP UP TEMPS A COUPLE OF DEGREES...MAINLY
OVER THE SERN CWA. GIVEN AT LEAST A SLIGHTLY DIURNAL INCREASE IN
TEMPS...MAY NEED TO MENTION -RASN MIX.
AL
MONDAY-THURSDAY...
NO MAJOR CHANGES TO THIS PERIOD. WILL BE MAINLY DRY WITH WARMING
BACK TO NEAR NORMAL VALUES ON MONDAY. PREVIOUS DISCUSSION BELOW.
HAVE USED AND ALTERED LITTLE OF THE HPC GUIDANCE AS PREVIOUSLY
MENTIONED...QUICK REVIEW AS FOLLOWS. EASTERN TROUGH CONTINUES TO
SLOWLY MOVE OFF THE COAST...WITH SURFACE HI PRESSURE ACROSS THE OHIO
VALLEY. SURFACE HI PRESSURE AND SOME BUILDING SE RIDGING LOOK TO
HAVE SOME CONTROL OVER THE REGION THROUGH THE REST OF THE
PERIOD...WITH MODEST WAA PUSHING TEMPS BACK TOWARDS OR SLIGHTLY
ABOVE NORMAL BY TUESDAY AND THEN WARMER AS WE APPROACH THE END OF
THE WORK WEEK. PERIOD LOOKS DRY...WITH POSSIBLE PRECIP JUST AFTER
THE PERIOD AS WE APPROACH NEXT FRIDAY.
SCHOTT
AVIATION (06Z TAFS)...
VFR STRATO-CU DECK OF 3.5-4 KFT BASES FROM HUF TO LEX WILL
CONTINUE TO MOVE SLOWLY ENE. MAY AFFECT THE SDF AND LEX TAF SITES
OVER THE NEXT 2 HOURS...BUT SHOULD THEN MOVE OUT OF THE
AREA...LEAVING CLR SKIES THROUGH AT LEAST 15Z.
FRIDAY AFTERNOON...STEEP LAPSE RATES WILL LEAD TO VFR CU FIELD.
SOME ISLD -TSRA POSSIBLE MAINLY AT SDF AND LEX AFTER 18Z FRIDAY.
COULD EVEN HAVE SMALL HAIL. ALREADY IN TAF SITES SO WILL
CONTINUE...BUT CURRENT THINKING IS THAT THE LIMITED MOISTURE WILL
KEEP -TSRAGS FROM FORMING AT SDF AND LEX. MAY TAKE THIS OUT AT 12Z
ISSUANCE. WILL GO AHEAD AND TAKE OUT OF BWG TAF SITE.
CONCERNING WINDS...40-50KT WSW LOW-LEVEL JET AROUND 1-2 KFT AGL IS
CURRENTLY AFFECTING ALL TAF SITES. HOWEVER...WITH MIXING DOWN OF
30-KT WINDS TO THE SURFACE...DOES NOT MEET LLWS CRITERIA SO MAY
LEAVE OUT FOR NOW. SAME DEAL FRIDAY LATE MORNING/EARLY AFTERNOON.
WILL HAVE GUSTY WINDS OF AT LEAST 30 KTS AT TIMES.
AL
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR KYZ030>037-040>043-049.
IN...WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR INZ077>079-091-092.
&&Hazardous weather outlook, Mar 2, 4:35 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 435 AM EST FRI MAR 2 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 435 AM EST FRI MAR 2 2007 /335 AM CST FRI MAR 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT ACROSS PORTIONS OF SOUTHEAST INDIANA AND NORTH-CENTRAL KENTUCKY FROM 11 AM EST UNTIL 7 PM EST. STRONG SOUTHWEST WINDS OF 30 MPH ARE LIKELY ACROSS THE OUTLOOK AREA THIS AFTERNOON...WITH GUSTS OVER 40 MPH POSSIBLE NORTH OF A LINE FROM SALEM INDIANA...TO LOUISVILLE AND LEXINGTON KENTUCKY. THIS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST-TO-EAST ROADWAYS. IN ADDITION...AN UPPER AIR DISTURBANCE WILL PASS OVER THE REGION THIS AFTERNOON AND EVENING. WITH AMPLE HEATING AND COLD AIR ALOFT...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS BEING THE MAIN THREATS...THOUGH ANY THUNDERSTORM CAN PRODUCE DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF GUSTY WINDS AND SMALL HAIL THIS AFTERNOON. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:19 PM EST | Flash Flood Warning | LMK | Garrard | 4 hr |
Nearby
Wind Advisories in Kentucky, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.